# SDR DALA2023050803598

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 GOUGES ON FITTING BTW 1 AND 4 O'CLOCK POSITION, HOLE #2 CORROSION ON SKIN BTW 3 AND 5 O'CLOCK POSITION AND FITTING BTW 9 AND 11 O'CLOCK POSITION, HOLE #3 CORROSION ON SKIN BTW 11 AND 1 O'CLOCK POSITION AND FITTING BTW 5 AND 7 O'CLOCK POSITION, HOLE #4 CORROSION ON SKIN BTW 11 TO 3 O'CLOCK POSITION, HOLE #5 CORROSION ON SKIN BTW 12 TO 2 O'CLOCK POSITION, HOLE #6 CORROSION ON SKIN AND FITTING BTW 10 TO 11 O'CLOCK POSITION, HOLE #7 CORROSION ON SKIN BTW 11 AND 2 O'CLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 5 TO 7 O'CLOCK POSITION AND GOUGE ON FITTING LOWER EDGE BTW 5 TO 7 O'CLOCK POSITION, HOLE #9 CORROSION ON SKIN BTW 11 TO 1 O'CLOCK POSITION, HOLE #10 SCRATCHES ON SKIN BTW 8 TO 1 O'CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00236: HOLES OF DRAG FITING CLAMP-UP WERE REPAIRED PER PRI 576482-14 REV 2 AND ER/A: 576482-14 REV D SECTION V. (2753376)
